# SDR CA070511005

- Difficulty date: May 2, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 16,827 hours, 1 cycles
- Engine: Allsn 250C20
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23007505
- Condition: Failed
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

(CAN) GOVERNOR DROOPED TO 95 PERCENT WOULD NOT RETURN TO 100 PERCENT. RETURNED TO BASE, TO CHANGE AIRCRAFT.  DRIVE FROM GOVERNOR WAS BINDING INTERMITTENTLY. WHEN THE GOVERNOR WAS MOVED IT SOUNDED LIKE THERE WAS SOME PARTS LOOSE INTERNALLY. GOVERNOR REPLACED, PROBLEM RECTIFIED. (TC NR 20070511005)
